# SDR DXTA2022082968980

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 120
- Aircraft serial: 5605735
- Aircraft time: 12,864 hours, 9,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR VERY DIFFICULT TO LOCK/UNLOCK FROM INSIDE.
